# SDR USAA2013080500013

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 39,058 hours, 22,490 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LT OVERWING EMERGENCY EXIT ECAM ILLUMINATED IN FLIGHT AND CAB OK. MX REINSTALLED LT OVERWING EMERGENCY EXIT DOOR COVER.  OPS CHECKS GOOD.
